# SDR DLM88040179

- Difficulty date: February 20, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 40,813 hours, 32,389 cycles
- Engine: Pwa JT8D219
- Engine time: 36,237 hours, 28,514 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Bellows
- Part number: 7696912
- Part serial: F5991
- Condition: Malfunctioned
- Location: Nr 1 Eng Fcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLT LVL 350 THREE HRS INTO FLT LT ENGINE WENT TO INCREASED THRUST 209 EPR 96 PERCENT N1 EGT 553, PULLED BOTH THROTTLES IDLE RT ENG RESPONDED, LT ENGINE STAYED AT HIGH THRUST FUEL HEAT ON AND ENGINE RETURNED TO NORMAL.  INSPECTED MOISTURE TRAP AND SERVICED FUEL CONTROL BELLOWS.  RAN ENGINE.  UNABLE TO DUPLICATE.
